Siberian Mathematical Journal

, Volume 17, Issue 1, pp 16–22 | Cite as

Strengthening the weak convergence of random processes

  • V. M. Borodikhin


Random Process Weak Convergence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Borovkov and E. A. Pecherskii, “Criterion of weak convergence of nonnegative measures and σ-topological spaces,” Dokl. Akad. Nauk SSSR,208, No. 1, 18–21 (1973).Google Scholar
  2. 2.
    A. A. Borovkov and E. A. Pecherskii (Pechêrsky), “Weak convergence of measures and random processes,” Z. Wahrscheinlichkeitstheorie und verw. Geb.,28, No. 1, 5–22 (1973).Google Scholar
  3. 3.
    V. M. Borodikhin, “On the convergence of random broken lines in a space of Hölder functions,” Abstracts of Reports of International Conference on Probability Theory and Mathematical Statistics [in Russian], Vil'nyus (1973).Google Scholar
  4. 4.
    E. A. Pecherskii, “Conditions of weak convergence of random processes,” Candidate's Dissertation, Novosibisk (1974).Google Scholar
  5. 5.
    A. A. Borovkov, “Convergence of distributions of functionals of random processes,” Usp. Matem. Nauk,27, No. 1, 3–41 (1972).Google Scholar
  6. 6.
    K. R. Parthasarathy, Probability Measures on Metric Spaces, Academic Press New York-London (1967).Google Scholar
  7. 7.
    V. M. Borodikhin, “Conditions of compactness of families of measures on certain metric spaces,” in: Theory of Probability and Statistical Mathematics No. 3, Kiev Univ. Press, Kiev (1970).Google Scholar
  8. 8.
    Yu. V. Prokhorov, “Weak convergence of random processes and limit theorems of probability theory,” Teoriya Veroyatnostei i Ee Primeneniya,1, No. 3, 289–319 (1956).Google Scholar
  9. 9.
    I. Lamperti, “On convergence of stochastic processes,” Trans. Amer. Math. Soc.,104, No. 3, 430–435 (1962).Google Scholar
  10. 10.
    D. Kh. Fuk and S. V. Nagaev, “Probability inequalities for sums of independent random variables,” Teoriya Veroyatnostei i Ee Primeneniya,16, No. 4, 660–675 (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • V. M. Borodikhin

There are no affiliations available

Personalised recommendations